Author Topic: Crushing Fatigue Support Group  (Read 3842 times)

[Buddie]

Re: Crushing Fatigue Support Group
« Reply #50 on: February 08, 2020, 05:41:53 am »
Add me... -but im too worn out to be of any use to anyone.. :(
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Crushing Fatigue Support Group
« Reply #51 on: February 08, 2020, 08:51:51 am »
Hi, So sorry you're having to go through this as well.
The stupid thing is that there are better days too. The unpredictable nature of this,  makes me ever so frightened. Even the day has different faces; mornings bad, slightly improving in the afternoon,  evenings are "best".
You're right; let's hope it is because of benzo and will improve after we've stopped taking it.
Let's keep hope! Good luck.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Crushing Fatigue Support Group
« Reply #52 on: February 08, 2020, 11:13:37 am »
Hope its good news when I say It has significantly let up for me at times.. One time of note was about 6 months of pretty functional both sides of my Valium jump.. But then further medication discontinuations threw a spanner in the works.. The last 12 months or so have been much like when I ripped out the crazy doses of oxycontin way back when...

I also have fluctuations within each day, and then larger cycles on top of that...  A soup of crazy neurochemistry...  Thankfully Iíve had enough subtle indications to indicate that it will all settle out one-day, though I would hesitate to put a date on that..

Anyways, I sure can empathise with those that are battle fatigued...
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Crushing Fatigue Support Group
« Reply #53 on: February 09, 2020, 06:37:28 pm »
I started being super fatigued when I got put on Paxil, fast forward and on BZD plus other meds it's much much worse.

Now and 12month WD from BZD I'm not even getting out of bed except to go eat and bathroom (depression playing a huge role in it).

What a nice way to live!
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Crushing Fatigue Support Group
« Reply #54 on: March 01, 2020, 11:55:59 am »
Still here..Ö. 2.5 years off and fatigue is horrific.  My adrenals have shown low cortisol all day and I support them with adrenal cortex and adrenal cocktail but no help with the fatigue.

My sleep is still delicate and I have to be careful of not getting stimulated at night.  I still have nights of no sleep.  Along with the fatigue I am soooooo weak.  I also wake many mornings with awful vibrating in my limbs and back muscles.

Just wish I could see some improvement.  My fatigue is just as bad even when I do sleep.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Crushing Fatigue Support Group
« Reply #55 on: March 01, 2020, 02:53:06 pm »
Same here, [...]. Losing hope.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Crushing Fatigue Support Group
« Reply #56 on: March 02, 2020, 08:33:53 am »
Same here, the extreme fatigue / exhaustion is getting worse by the week. I wake up feeling around 4 am. exhausted, sick, nauseous,  horrible.
Not even the smallest sign of anything improving,  just getting worse.
The crazy thing is however,  the fatigue lifts somewhat during the day, not going away, but less crippling.  Evenings are the best part of the day. But then it's time for another dose of poison and the whole damn things starts all over.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Crushing Fatigue Support Group
« Reply #57 on: March 03, 2020, 05:36:20 am »
I am going thru this right now as well.  Actually for the last 8 months I have been so weak and tired all the time.  Some nights when I am trying to fall asleep I feel so weak that I am sure I will not be waking up.  It's a terrifying feeling.

When I look in the mirror I dont recognize myself anymore, my eyes look hollowed out and glassy. 

I am losing hope too.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Crushing Fatigue Support Group
« Reply #58 on: July 15, 2020, 03:24:45 pm »
do anyone think some of the fatigue is from mitochondria? I heard somewhere that benzos bind to other receptors as well and also to the mitochondria. Maybe the fatigue is from mitochondria dysfunction. Also from lack of sleep, stress, depression, and adrenal issues. I have fatigue but its more mental and also deal with brian fog as well.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Crushing Fatigue Support Group
« Reply #59 on: July 15, 2020, 03:27:43 pm »
One of the doctor from Benzodiazapine Withdrawal Symposium Sept. 16, 2019 suggested that the fatigue is probably coming from the mitochondria.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.